# SDR AALA202210188268

- Difficulty date: October 15, 2022
- Submitted: October 18, 2022
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 69,052 hours, 31,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Deu
- Part number: Z040H000720A
- Part serial: 040H00010442
- Condition: Defective
- Location: Zone 100 - Fuse
- Part time: 48,456 hours, 23,484 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT DOORS EXIT LIGHT LOWER INOPERATIVE. MAINTENANCE REPLACED AFT FIGHT DECODER ENCODER UNIT - B (DEU) AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 23-73-47.
